MathSciNet Relay Station
MathSciNet bibliographic data
MR1378762 (97a:34193a) 34K15 (34C35 58F32)
Mallet-Paret, John; Sell, George R. Systems of differential delay equations: Floquet multipliers and discrete Lyapunov functions. J. Differential Equations 125 (1996), no. 2, 385–440.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement